# SDR UALA2013052803697

- Difficulty date: May 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 80,851 hours, 23,271 cycles
- Engine: Pwa PW2040
- Engine time: 62,595 hours, 21,031 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Wire
- Condition: Chafed
- Location: Eec
- Part time: 62,595 hours, 21,031 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE WIRES CHAFED ON AFT EEC HARNESS ON LOWER SIDE.
